VOL. 41 · NO. 2 | 1989
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 41 (2), (1989)
No abstract available
Articles
Ki-ichiro Hashimoto, Harutaka Koseki
Tohoku Math. J. (2) 41 (2), 171-216, (1989) DOI: 10.2748/tmj/1178227820
KEYWORDS: 11E39, 11E41
No abstract available
Toshiaki Yoneyama
Tohoku Math. J. (2) 41 (2), 217-236, (1989) DOI: 10.2748/tmj/1178227821
KEYWORDS: 34K20
No abstract available
Hiroaki Terao
Tohoku Math. J. (2) 41 (2), 237-247, (1989) DOI: 10.2748/tmj/1178227822
KEYWORDS: 32C40, 14L30, 20H99
No abstract available
Hillel Gauchman
Tohoku Math. J. (2) 41 (2), 249-257, (1989) DOI: 10.2748/tmj/1178227823
KEYWORDS: 53C42, 53C20
No abstract available
Samuel I. Goldberg, Gábor Tóth
Tohoku Math. J. (2) 41 (2), 259-262, (1989) DOI: 10.2748/tmj/1178227824
KEYWORDS: 53C15
No abstract available
Shoshichi Kobayashi
Tohoku Math. J. (2) 41 (2), 263-282, (1989) DOI: 10.2748/tmj/1178227825
KEYWORDS: 58D15
No abstract available
Takashi Ono
Tohoku Math. J. (2) 41 (2), 283-290, (1989) DOI: 10.2748/tmj/1178227826
KEYWORDS: 11E45, 11R11, 11R42
No abstract available
Yoshihiko Suyama
Tohoku Math. J. (2) 41 (2), 291-305, (1989) DOI: 10.2748/tmj/1178227827
KEYWORDS: 58E15, 49F20
No abstract available
Hitoshi Arai
Tohoku Math. J. (2) 41 (2), 307-319, (1989) DOI: 10.2748/tmj/1178227828
KEYWORDS: 53C20, 31C12, 35J99, 58G30
No abstract available
Takeshi Sasaki, Masaaki Yoshida
Tohoku Math. J. (2) 41 (2), 321-348, (1989) DOI: 10.2748/tmj/1178227829
KEYWORDS: 32G15, 53A30
No abstract available
Back Matter
Tohoku Math. J. (2) 41 (2), (1989)
No abstract available
Back to Top